# SDR SWIA2020080751711

- Difficulty date: May 28, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR EXTERNAL SURROUND FUSELAGE SIDE ALL STOP FITTINGS ARE CHAFED.    PERFORMED REPAIR OF THE GALLEY SERVICE DOOR EXTERNAL SURROUND FUSELAGE SIDE STOP FITTINGS IAW REO.
